I was put on venlafaxine round about 8 month's ago and my weight as plummeted my appetite as not in anyway so I can't understand why the weight gain can anyone relate to my problem ?
I was put on a number of meds round about the same time bp meds ashma meds and venlafaxine so its been hard to pin point which one is the culprit visited my gp yesterday and he confirmed venlafaxine he advised me to drop my dose for 4weeks and see how my weight goes I'm tempted but at the same time I don't wanna go down hill with my mental illness
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2012 • 16 answers
Posted 11 Sep 2013 • 2 answers
Posted 30 Oct 2013 • 28 answers
Posted 5 Apr 2015 • 5 answers
Posted 8 Jun 2016 • 0 answers